About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 902694, 9 pages
http://dx.doi.org/10.1155/2013/902694
Research Article

Intersection Properties of Balls in Banach Spaces

Stat-Math Unit, Indian Statistical Institute, R. V. College Post, Bangalore 560059, India

Received 29 May 2013; Revised 25 July 2013; Accepted 20 August 2013

Academic Editor: Miguel Martin

Copyright © 2013 C. R. Jayanarayanan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. R. Jayanarayanan, “Intersection Properties of Balls in Banach Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 902694, 9 pages, 2013. doi:10.1155/2013/902694